Prior distributions for random choice structures

Academic Press Inc Elsevier Science
Publication Type:
Journal Article
Journal Of Mathematical Psychology, 2013, 57 (3-4), pp. 78 - 93
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2013001086OK.pdf883.78 kB
Adobe PDF
We study various axioms of discrete probabilistic choice, measuring how restrictive they are, both alone and in the presence of other axioms, given a specific class of prior distributions over a complete collection of finite choice probabilities. We do t
Please use this identifier to cite or link to this item: